# SDR SWAA2022012606368

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 49512
- Aircraft time: 49,512 hours, 23,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A55821
- Condition: Cracked
- Location: Ctr Wing Rear Sp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG GEAR WELL; UPPER PANEL SUPPORT BRACKET AT REAR SPAR I/B END IS CRACKED. / REMOVED & REPLACED UPPER PANEL SUPPORT BRACKET AT REAR SPAR; L/H MLG WELL P/N 115A5582-1 IAW B737 SRM 51-40-02-0G-0
